# SDR CALA2017123004695

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LT TEST FOUND L2 DOOR EMER LT POWER PACK (M33099) LOW CAPACITY. REPLACED THE CABIN L2 DOOR EMERGENCY LT POWER PACK(M33099) BATTERY AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-80 2 REV 81.
